Alert archive / Florida / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 63, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jul 8, 2005, 10:56 PM EDT for Glades County, Hendry County, Palm Beach County, Florida. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2005, 10:56 PM EDT (02:56 UTC)
- Expired
- Jul 9, 2005, 12:00 AM EDT
- In force
- 64 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
Counties Glades County, FL, Hendry County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 143 km from the middle of the area, began a volume at 02:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 9:55 PM EDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 2.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1720 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 817 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 090256
SVRMFL
FLC043-051-099-090400-
/O.NEW.KMFL.SV.W.0063.050709T0256Z-050709T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1056 PM EDT FRI JUL 8 2005
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PALM BEACH COUNTY IN SOUTH FLORIDA
GLADES COUNTY IN SOUTH FLORIDA
HENDRY COUNTY IN SOUTH FLORIDA
* UNTIL MIDNIGHT EDT
* AT 1049 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 23 MILES SOUTH OF SOUTH BAY TO 7 MILES SOUTHEAST OF
IMMOKALEE...AND MOVING NORTH AT 20 TO 25 MPH.
* THE LINE OF STORMS WILL AFFECT...
FELDA BY 1120 PM EDT
OKEELANTA BY 1130 PM EDT
SOUTH BAY BY 1140 PM EDT
PAHOKEE BY 1155 PM EDT
ORTONA BY MIDNIGHT EDT
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.
LAT...LON 2720 8107 2717 8094 2711 8090 2687 8110
2670 8077 2696 8060 2693 8057 2637 8057
2637 8057 2640 8110 2643 8124 2655 8130
2654 8150 2696 8154
$$
BAXTER1 follow-up statement
000
WWUS52 KMFL 090329
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1125 PM EDT FRI JUL 8 2005
FLC043-051-099-090400-
/O.CON.KMFL.SV.W.0063.000000T0000Z-050709T0400Z/
HENDRY FL-GLADES FL-PALM BEACH FL-
1125 PM EDT FRI JUL 8 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL MIDNIGHT EDT FOR
WESTERN PALM BEACH...GLADES AND NORTHERN HENDRY COUNTIES...
AT 1122 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM LABELLE THROUGH CENTRAL HENDRY TO SOUTHWESTERN PALM
BEACH COUNTY MOVING NORTH AT 20 MPH. RADAR IS CONTINUING TO SHOW AT
LEAST 60 MPH WINDS IN THIS AREA.
SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN AN INTERIOR ROOM IN
THE LOWEST FLOOR OF YOUR HOUSE OR BUSINESS IF A TORNADO IS SPOTTED.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4522 TO REPORT SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING
FOR SOUTHERN FLORIDA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 AM EDT SATURDAY MORNING FOR SOUTHERN FLORIDA.
LAT...LON 2720 8107 2717 8094 2711 8090 2687 8110
2670 8077 2696 8060 2693 8057 2637 8057
2637 8057 2640 8110 2643 8124 2655 8130
2654 8150 2696 8154
$$
GRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:55 PM EDT, 1 hour 1 minute earlier.
Area forecast discussion, Jul 8, 9:55 PM EDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE MIAMI FL
955 PM EDT FRI JUL 8 2005
.UPDATE...IN CONFERENCE WITH SPC...TORNADO WATCH 626 WILL BE ISSUED.
THIS WILL EXTEND THE PREVIOUS WATCH FOR MIAMI-DADE, MAINLAND MONROE
AND COLLIER COUNTIES...AND INCLUDE AS A NEW WATCH FOR FOR BROWARD,
PALM BEACH, GLADES AND HENDRY COUNTY...UNTIL 900 AM EDT SATURDAY
JULY 9.
.PREVIOUS DISCUSSION...WIND OBSERVATIONS FROM THE SOUTHEAST FLORIDA
COAST WERE STEADILY CLIMBING TO AROUND 20 KNOTS AT MOST LOCATIONS
WITH GUSTS TO 28 KNOTS IN MANY PLACES. RADAR AT 2 PM INDICATED GUSTY
SQUALLS SLOWLY SPREADING NORTHWARD FROM THE KEYS INTO EXTREME
SOUTHERN PORTIONS OF RURAL MAINLAND MONROE AND MIAMI-DADE COUNTIES.
PEAK WIND GUSTS HAVE EXCEEDED 50 KNOTS AT BOTH MOLASSES REEF AND
SOMBRARO KEY AS THESE SHOWERS TRACKED ACROSS THE FLORIDA KEYS. THESE
HIGHER WINDS AND MORE CONCENTRATED SHOWERS WILL SPREAD NORTHWARD TO
MIAMI AND MARCO ISLAND EARLY THIS EVENING...WITH DETERIORATING
CONDITIONS SPREADING ACROSS THE REMAINDER OF SOUTH FLORIDA BY AROUND
MIDNIGHT OR LATER AS THE CENTER OF HURRICANE DENNIS EMERGES OFF THE
CUBAN COAST INTO THE SOUTHEASTERN GULF OF MEXICO. FOR THIS
REASON...A WIND ADVISORY WILL BE ISSUED SHORTLY FOR THOSE PORTIONS
OF SOUTH FLORIDA LACKING A TROPICAL STORM WARNING.
THE STRONG WINDS WILL LEAD TO AN ELEVATED TORNADO THREAT
BEGINNING THIS EVENING...BUT INCREASING THROUGH THE NIGHT AND
MAXIMIZED ON SATURDAY. SHEAR PROFILES BECOMING INCREASINGLY
FAVORABLE FOR MINI-SUPERCELLS...AND RADAR DATA HAS ALREADY
DETECTED SOME ROTATION IN THE CELLS OVER THE FLORIDA STRAITS. WITH
AFTERNOON HEATING ON SATURDAY AFTERNOON...THIS THREAT WILL HIGHEST
THEN.
THE HEAVIEST RAINFALL ACROSS SOUTH FLORIDA SHOULD REMAIN CONFINED
TO SOUTHWEST FLORIDA...ESPECIALLY FROM HOMESTEAD TO LA BELLE AND
POINTS WESTWARD WHERE WIDESPREAD RAINFALL AMOUNTS OF 3 TO 5 INCHES
ARE EXPECTED WITH LOCALIZED AMOUNTS UP TO 8 INCHES POSSIBLE. A
FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH FLORIDA AS
ADDITIONAL TRAINING RAINBANDS CANNOT BE RULED OUT ACROSS THE
ENTIRE AREA THROUGH THE NIGHT AND ESPECIALLY ON SATURDAY.
CONDITIONS SHOULD BEGIN TO IMPROVE SATURDAY NIGHT AS DENNIS MOVES
FURTHER AWAY FROM SOUTH FLORIDA...AND NEARS THE FLORIDA PANHANDLE.
FROM MONDAY ON...WARM AND HUMID CONDITIONS WILL STICK AROUND FOR
SEVERAL DAYS AS HIGH PRESSURE REMAINS OVER THE ATLANTIC AND
CONTINUES TO PUMP THE MOIST AIR FROM THE CARIBBEAN INTO SOUTH
FLORIDA.
REFER TO THE HURRICANE LOCAL STATEMENT FOR THE LATEST ADDITIONAL INFO
ON LOCAL IMPACTS ASSOCIATED DIRECTLY WITH DANGEROUS HURRICANE
DENNIS.
&&
.MARINE...TROPICAL STORM CONDITIONS ARE EXPECTED ACROSS THE WARNED
MARINE ZONES...WITH THE STRONGEST WINDS OCCURRING OVER THE GULF
WATERS. FEW CHANGES MADE TO MARINE ZONES AS FORECAST STILL LOOKS
ON TRACK. EXPECT SMALL CRAFT ADVISORY CONDITIONS OVER THE PALM
BEACH WATERS AND LAKE OKEECHOBEE. THESE CONDITIONS WILL BEGIN TO
IMPROVE SATURDAY NIGHT...BUT MORE RAPID IMPROVEMENT IS EXPECTED ON
SUNDAY WITH NO MARINE WIND/SEA HAZARDS EXPECTED EARLY NEXT WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 81 85 80 88 / 80 80 60 50
FORT LAUDERDALE 81 85 79 87 / 80 80 60 50
MIAMI 82 84 78 88 / 80 80 60 50
NAPLES 78 84 78 90 / 90 90 70 50
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
INLAND TROPICAL STORM WARNING DADE, COLLIER, MAINLAND MONROE.
WIND ADVISORY UNTIL 6 PM SATURDAY FOR PALM BEACH, BROWARD,
HENDRY, AND GLADES.
TORNADO WATCH UNTIL 1300Z ALL ZONE.
AM...SMALL CRAFT ADVISORY PALM BEACH ATLANTIC WATERS, LAKE
OKEECHOBEE.
TROPICAL STORM WARNING FOR AMZ630-AMZ651- AMZ671.
GM...TROPICAL STORM WARNING FOR GMZ656- GMZ657- GMZ676.
&&
HANDELHazardous weather outlook, Jul 8, 7:40 PM EDT, 3 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 740 PM EDT FRI JUL 8 2005 FLZ063-066>075-091430- GLADES-HENDRY-PALM BEACH WESTERN-PALM BEACH EASTERN- WESTERN COLLIER-EASTERN COLLIER-WESTERN BROWARD- BROWARD METROPOLITAN-WESTERN DADE-DADE METROPOLITAN- MAINLAND MONROE- 740 PM EDT FRI JUL 8 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT ...TROPICAL STORM WARNING FOR MIAMI DADE, MAINLAND MONROE, AND COLLIER... ...TORNADO WATCH MIAMI DADE, MAINLAND MONROE, COLLIER THROUGH 5 AM SATURDAY... ...FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH SUNDAY MORNING... ...WIND ADVISORY IN EFFECT FOR BROWARD, PALM BEACH, HENDRY, AND GLADES... OUTER FRINGES OF HURRICANE DENNIS WILL BE AFFECTING SOUTH FLORIDA TONIGHT. REFER TO THE LATEST HURRICANE LOCAL STATEMENT FROM THE NATIONAL WEATHER SERVICE IN MIAMI FOR DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY OUTER FRINGES OF HURRICANE DENNIS WILL BE AFFECTING SOUTH FLORIDA SATURDAY. REFER TO THE LATEST HURRICANE LOCAL STATEMENT FROM THE NATIONAL WEATHER SERVICE IN MIAMI FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVIATION IS HEREBY REQUESTED FOR TONIGHT AND TOMORROW. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.MIAMIWEATHER.INFO.
In the hours before
Special weather statement, Jul 8, 7:47 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 747 PM EDT FRI JUL 8 2005 FLZ073>075-090045- DADE METROPOLITAN-MAINLAND MONROE-WESTERN DADE- 747 PM EDT FRI JUL 8 2005 ...FEEDER BANDS WILL CONTINUE TO AFFECT MIAMI-DADE AND MAINLAND MONROE COUNTIES THROUGH 845 PM EDT... COUPLE OF FEEDER BANDS WERE LOCATED OVER MIAMI-DADE AND MAINLAND MONROE COUNTIES THIS EVENING. THESE FEEDER BANDS WILL CONTINUE TO MOVE SLOWLY TO NORTH THROUGH 845 PM EDT...AS THE INDIVIDUAL THUNDERSTORMS IN THE FEEDER BANDS MOVES WEST TO NORTHWEST AT 35 TO 45 MPH. DOPPLER RADAR WAS STILL SHOWING WIND GUSTS UP TO 60 MPH WITH THESE FEEDER BANDS. THEREFORE...ANY THUNDERSTORMS THAT DO MOVE THROUGH MIAMI-DADE AND MAINLAND MONROE COUNTIES WILL HAVE WIND GUSTS UP TO 60 MPH...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES...AND CLOUD TO GROUND LIGHTNING STRIKES. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR SOUTHERN FLORIDA...AND ANY THUNDERSTORM THAT DO MOVE THROUGH WILL HAVE THE CAPABILITY OF PRODUCING A TORNADO WITH SHORT NOTICE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 8:50 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 850 PM EDT FRI JUL 8 2005 FLZ063-066>068-090145- GLADES-HENDRY-PALM BEACH EASTERN-PALM BEACH WESTERN- 850 PM EDT FRI JUL 8 2005 ...WIND ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY... AN OUTER RAINBAND ASSOCIATED WITH HURRICANE DENNIS WILL CONTINUE TO MOVE NORTH ACROSS HENDRY...GLADES AND WESTERN PALM BEACH COUNTIES THROUGH 1000 PM. INDIVIDUAL STORMS WITH THIS BAND WILL MOVE WEST TO NORTHWEST AT 35 TO 45 MPH. OTHER SHOWERS AND STORMS WILL AFFECT BROWARD COUNTY. THIS ACTIVITY COULD PRODUCE WIND GUST TO 50 MPH ...RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES...AND CLOUD TO GROUND LIGHTNING STRIKES. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER.
Special weather statement, Jul 8, 8:55 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 855 PM EDT FRI JUL 8 2005 FLZ069-070-073>075-090200- DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-WESTERN COLLIER-WESTERN DADE- 855 PM EDT FRI JUL 8 2005 ...SPIRAL BANDS WILL CONTINUE TO AFFECT MIAMI-DADE...COLLIER...AND MAINLAND MONROE COUNTIES THROUGH 10 PM EDT... SPIRAL BANDS WILL CONTINUE TO MOVE SLOWLY FROM THE FLORIDA KEYS INTO MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH 10 PM EDT. THE INDIVIDUAL THUNDERSTORMS IN THE SPIRAL BANDS WILL MOVE WEST TO NORTHWEST AT 35 TO 45 MPH. DOPPLER RADAR WAS SHOWING WIND GUSTS UP TO 70 MPH WITH THE THUNDERSTORMS IN THE SPIRAL BANDS. THEREFORE...ANY THUNDERSTORMS THAT DO MOVE THROUGH MIAMI-DADE...COLLIER...AND MAINLAND MONROE COUNTIES CAN PRODUCE WIND GUSTS UP TO 70 MPH WHICH CAN CAUSE TREES TO COME DOWN AND POWER OUTAGES. THE STORMS CAN ALSO PRODUCE CLOUD TO GROUND LIGHTNING STRIKES...AND 1 TO 3 INCHES OF RAINFALL WHICH CAN LEAD TO LOCALIZE FLOODING PROBLEMS IN POOR AND LOW LYING AREAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 500 AM EDT SATURDAY MORNING FOR SOUTHERN FLORIDA...AND ANY THUNDERSTORM THAT DO MOVE THROUGH WILL HAVE THE CAPABILITY OF PRODUCING A TORNADO WITH SHORT NOTICE. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
Special weather statement, Jul 8, 9:47 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 947 PM EDT FRI JUL 8 2005 FLZ066>075-090245- BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-HENDRY-MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 947 PM EDT FRI JUL 8 2005 ...STRONG LINE OF THUNDERSTORMS MOVING INTO THE AREA... AT 948 PM...A SPIRAL BAND ASSOCIATED WITH HURRICANE DENNIS EXTENDING FROM NORTHERN MIAMI-DADE TO EVERGLADE CITY IN COLLIER COUNTY IS MOVING NORTH AT 20 TO 25 MPH. THIS LINE WILL BE SPREADING INTO BROWARD COUNTY...NORTHERN COLLIER...SOUTHERN PALM BEACH AND SOUTHERN HENDRY COUNTIES THROUGH 11 PM. IT WILL LIKELY BE ACCOMPANIED BY WIND GUSTS UP TO 55 MPH AND LOCALLY HEAVY RAINFALL. THIS ACTIVITY IS ALSO CAPABLE OF PRODUCING TORNADOES WITH LITTLE OR NO ADVANCED WARNING. RESIDENTS ARE ADVISED TO STAY ALERT IN CASE A WARNING IS WARRANTED. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT MIAMIWEATHER.INFO. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT ELTIEMPOENMIAMI.INFO. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER.
Special weather statement, Jul 8, 10:20 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1020 PM EDT FRI JUL 8 2005 FLZ063-066>075-091300- BROWARD METROPOLITAN-EASTERN COLLIER-GLADES-HENDRY-MAINLAND MONROE- MIAMI-DADE METROPOLITAN-PALM BEACH EASTERN-PALM BEACH WESTERN- WESTERN BROWARD-WESTERN COLLIER-WESTERN MIAMI DADE- 1020 PM EDT FRI JUL 8 2005 ...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 626 IN EFFECT UNTIL 9 AM EDT FOR THE FOLLOWING AREA... IN FLORIDA THIS WATCH INCLUDES 7 COUNTIES IN SOUTH FLORIDA COLLIER... MAINLAND MONROE... MIAMI-DADE... BROWARD... PALM BEACH... GLADES... AND HENDRY. THIS INCLUDES THE CITIES OF...NAPLES...MIAMI...FLAMINGO...FORT LAUDERDALE...WEST PALM BEACH...PALMDALE AND CLEWISTON. THIS ALSO INCLUDES THE ADJACENT GULF AND ATLANTIC COASTAL WATERS AS WELL AS LAKE OKEECHOBEE. TORNADOES...THUNDERSTORM WIND GUSTS TO 60 MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS.
Special weather statement, Jul 8, 10:31 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 1031 PM EDT FRI JUL 8 2005 FLZ067>075-090400- BROWARD METROPOLITAN-DADE METROPOLITAN-EASTERN COLLIER-MAINLAND MONROE-PALM BEACH EASTERN-PALM BEACH WESTERN-WESTERN BROWARD-WESTERN COLLIER-WESTERN DADE- 1040 PM EDT FRI JUL 8 2005 ...SPIRAL BANDS WILL CONTINUE TO MOVE THROUGH SOUTH FLORIDA FROM HURRICANE DENNIS THROUGH MIDNIGHT... A SPIRAL BAND OVER THE CENTRAL PORTION OF SOUTH FLORIDA WILL CONTINUE TO MOVE NORTH AT 15 TO 25 MPH AND WILL AFFECT BROWARD AND PALM BEACH COUNTIES THROUGH MIDNIGHT. ANOTHER SPIRAL BAND IS SETTING UP OVER THE SOUTHERN PORTIONS OF SOUTH FLORIDA LATE THIS EVENING. THIS SPIRAL BAND WILL MOVE NORTH AT 15 TO 25 MPH THROUGH MIAMI-DADE...MAINLAND MONROE...AND COLLIER COUNTIES THROUGH MIDNIGHT. WIND GUSTS UP TO 55 MPH...CLOUD TO GROUND LIGHTNING STRIKES...AND RAINFALL AMOUNTS BETWEEN 1 TO 3 INCHES CAN OCCUR WITH THE THUNDERSTORMS IN THESE SPIRAL BANDS. THE WEATHER CONDITIONS ARE ALSO BECOME MORE FAVORABLE FOR POSSIBLE TORNADO DEVELOP WITH THE THUNDERSTORMS IN THE SPIRAL BANDS...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SATURDAY MORNING FOR ALL OF SOUTH FLORIDA. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. REPORT SIGNIFICANT WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT 305.229.4522 TO REPORT SIGNIFICANT WEATHER. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 9:18 PM EDT | Tornado Warning | MFL | Miami-Dade | 50 min |
| Jul 8, 9:41 PM EDT | Special Marine Warning | MFL | 94 min | |
| Jul 8, 9:58 PM EDT | Severe Thunderstorm Warning | MFL | Broward, Collier, Hendry, Palm Beach | 62 min |
| Jul 8, 11:16 PM EDT | Special Marine Warning | MFL | 89 min | |
| Jul 8, 11:41 PM EDT | Severe Thunderstorm Warning | MFL | Broward | 37 min |
| Jul 8, 11:54 PM EDT | Severe Thunderstorm Warning | MFL | Glades, Hendry, Palm Beach | 32 min |
| Jul 9, 12:00 AM EDT | Special Marine Warning | MFL | 45 min | |
| Jul 9, 12:43 AM EDT | Special Marine Warning | MFL | 62 min | |
| Jul 9, 1:45 AM EDT | Special Marine Warning | MFL | 30 min | |
| Jul 9, 4:24 AM EDT | Special Marine Warning | MFL | 66 min | |
| Jul 9, 4:39 AM EDT | Special Marine Warning | MFL | 96 min | |
| Jul 9, 6:19 AM EDT | Special Marine Warning | MFL | 116 min | |
| Jul 9, 6:29 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Jul 9, 5:22 PM EDT | Special Marine Warning | MFL | 113 min | |
| Jul 9, 7:04 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.